# SDR HEER20160817059

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N939PH
- Make and model: Skrsky S92A
- Aircraft serial: 920202
- Aircraft time: 3,792 hours
- Engine time: 3,935 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 5272
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LIGHT FLICKERED INTERMITTENTLY IN FLIGHT.  NR 2 INBOARD FLAME DETECTOR FAILED TO TEST DURING TROUBLESHOOTING.  REPLACED FLAME DETECTOR.
